# SDR USAA2014111000010

- Difficulty date: November 9, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 47,237 hours, 17,416 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Inoperative
- Location: L2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 SLIDE WOULD NOT ARM FOR PUSHBACK.  R & R PROXIMITY SWITCH AT L2 DOOR IAW TSM 52-22-00-810-811-A.  OPERATIONS CHECKED NORMAL.
